×

zbMATH — the first resource for mathematics

Found 3 Documents (Results 1–3)

Zeraoulia, Elhadj (ed.) et al., Frontiers in the study of chaotic dynamical systems with open problems. Hackensack, NJ: World Scientific (ISBN 978-981-4340-69-4/hbk; 978-981-4340-70-0/ebook). World Scientific Series on Nonlinear Science. Series B: Special Theme Issues and Proceedings 16, 149-154 (2011).
MSC:  42C40 35K99
BibTeX Cite
Full Text: DOI
WorldCat.org

Filter Results by …

Document Type
Year of Publication
Classification